# SDR SIMA20093601

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 19,658 hours, 17,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4427 AFTER TAKEOFF THE CREW REPORTED RECEIVING A LANDING GEAR/AIR GROUND FAIL MESSAGE ON MICAS.  THE CREW DECLARED AN EMERGENCY AND RETUNED TO RUDE, LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED THE LEFT AND RIGHT MAIN LANDING GEAR REAR PROXMITIY SWITCH GAP IAW 32-63-05 FNC GOOD IAW AMM 32-63-05.  NO PARTS REMOVED OR REPLACED.  PASSED FUNCTIONAL CHECK FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
